# SDR SWAA2024061485008

- Difficulty date: May 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312 Lbl65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRROSION FOUND ON ANGELED BRACKET NEAR FED MOPSIL BS 312; LBL 65; WL 208<[01] REMOVED AND REPLACED TIEDOWN ASSY P/N 141A5220-2; LOT:1559507-1. LOCATED AT BS. 312.67 LBL.65 WL. 208 IAW SRM 51-40-02 AND DWG# 141A5220.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
